MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 310-61-44 - stemless humeral head 44mm x 17mm x alpha: 5457506 310-61-44 - stemless humeral head 44mm x 17mm x alpha: 5457506 300-62-02 - stemless humeral comp integrip, cage, size 2: 5483858 319-01-32 - steinmann pin sterile 3.2mm x 178mm: 5676029 a10012 - gps implant kit v2: 12008018008.
 
Event or Problem Description
It was reported that approximately 63 months after a total shoulder replacement procedure, a patient has experienced pain and aseptic glenoid loosening.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
After review of additional information received the following sections b2, b5, d6b, g1, g3, g6, h1, h2, and h6 have been updated accordingly.
 
Event or Problem Description
Approximately 5 year(s), 7 month(s) and 17 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.The patient noticed increased pain after pitching a significant number of baseball games.The patient was administered subacromial injection for persistent symptoms and underwent a standard total with stemless revision with the reported removal of the glenoid, stemless humeral head, and stemless humeral cage.The outcome of this event is now considered resolved and the clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of the stresses on the joint related to the patient's reported activity and/or of an insufficient bond between the glenoid component and the bone, which led to aseptic (non-infected) glenoid loosening.Potential contributions of user-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19591797
Report Number1038671-2024-02071
Device Sequence Number8470224
Product Code KWS
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2023
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer11/07/2024
02/18/2025
Initial Report FDA Received Date06/23/2024
Supplement Report FDA Received Date11/11/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight75 KG
Patient RaceBlack Or African American